MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent aveli cellulite release of bilateral buttocks with a dense cluster, essentially on both sides with scattered smaller clusters laterally and inferiorly.It was reported that the aveli patient returned to the clinic at 2 weeks post procedure with fluid filled sacs in the bilateral buttocks in the area of cellulite septa release.Under local infiltration, the provider reported that they created a tunnel upwards to the inner connecting pockets of seroma.The tunnel was made larger and a sterile drain was placed along the subcutaneous tunnel and sutured into place to allow drainage.The right drainage stayed in place and that seroma was completely resolved at the time of drain removal on day 6.The left side had fallen out and had only a slight fluid collection.By day 8, the patient complained of a collection of fluid on the left side and some warmth.The patient returned to the clinic and the provider created a separate new tunnel from the gluteal crease up to the pocket and placed another penrose drain.The provider removed another 40 cc of fluid from that pocket.The patient has not reported any recurrence.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key21886973
Report Number3020889437-2025-00001
Device Sequence Number8162409
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public(01)00850036790006(11)231020(17)251020(10)NC84223001
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2025
Device Catalogue NumberAVE001
Device Lot NumberNC84223001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight66 KG